# SDR UIEA2023012510062

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK EVIDENCE ON FASTENERS AREA UPPER SKIN BETWEEN WS 564 /  AND WS 590.2. RH WING( FUEL LEAK WAS REPAIRED PER AMM 28-11-00-368-034 REQUIREMENTS. )
